# SDR ASAA2019091130741

- Difficulty date: September 11, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,617 hours, 30,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTABLE DOOR LANDINGS ARE BENT. GROUNDED - YES. RECONTOURED LANDINGS ON EXTERNAL POWER RECEPTABLE DOOR LANDINGS, FOUND CRACKS ON LOWER LANDING REPAIRED DAMAGE IAW SRM 53-10-15-2R-4 REPAIR 4.
